Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 40, NWS Twin Cities, MN

June 2, 2025Meeker County, Wright County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 2, 2025, 5:16 PM CDT for Meeker County, Wright County, Minnesota. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2025, 5:16 PM CDT (22:16 UTC)
Expired
Jun 2, 2025, 5:45 PM CDT
In force
29 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Meeker County, MN, Wright County, MN

The radar

The Minneapolis radar (KMPX), 79 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 5:16 PM CDTTSTM WND DMG4 N Cosmos, MNDelayed report, time estimated from radar. Powerlines down 4 north of Cosmos.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 2:32 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.3 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2025-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2025-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1921 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

514 
WUUS53 KMPX 022216
SVRMPX
MNC093-171-022245-
/O.NEW.KMPX.SV.W.0040.250602T2216Z-250602T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
516 PM CDT Mon Jun 2 2025

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Central Meeker County in central Minnesota...
  Southwestern Wright County in central Minnesota...

* Until 545 PM CDT.

* At 516 PM CDT, a severe thunderstorm was located near Cosmos, or 
  16 miles northwest of Hutchinson, moving east at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind
           damage to roofs, siding, and trees.

* Locations impacted include...
  Litchfield, Cokato, Dassel, Greenleaf, Darwin, Litchfield Airport 
  and Strout.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing damaging winds and large 
hail.

&&

LAT...LON 4507 9476 4523 9426 4498 9414 4498 9450
      4494 9476
TIME...MOT...LOC 2216Z 251DEG 42KT 4499 9467

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NDC
2 follow-up statements
517 
WWUS53 KMPX 022234
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
534 PM CDT Mon Jun 2 2025

MNC093-171-022245-
/O.CON.KMPX.SV.W.0040.000000T0000Z-250602T2245Z/
Meeker MN-Wright MN-
534 PM CDT Mon Jun 2 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT 
FOR SOUTHEASTERN MEEKER AND SOUTHWESTERN WRIGHT COUNTIES...

At 534 PM CDT, a severe thunderstorm was located near Dassel, or 12 
miles north of Hutchinson, moving east at 50 mph.

HAZARD...60 mph wind gusts and small hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Litchfield, Cokato, Dassel, Greenleaf, Darwin and Litchfield 
  Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing damaging winds.

&&

LAT...LON 4514 9454 4523 9426 4498 9414 4498 9450
      4497 9455
TIME...MOT...LOC 2216Z 251DEG 42KT 4499 9467

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NDC
904 
WWUS53 KMPX 022238
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
538 PM CDT Mon Jun 2 2025

MNC093-171-022248-
/O.EXP.KMPX.SV.W.0040.000000T0000Z-250602T2245Z/
Meeker MN-Wright MN-
538 PM CDT Mon Jun 2 2025

...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 545 PM CDT FOR 
SOUTHEASTERN MEEKER AND SOUTHWESTERN WRIGHT COUNTIES...

The storm which prompted the warning has weakened below severe 
limits, and no longer poses an immediate threat to life or property. 
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for a 
portion of central Minnesota.

&&

LAT...LON 4514 9454 4523 9426 4498 9414 4498 9450
      4497 9455
TIME...MOT...LOC 2234Z 251DEG 42KT 4506 9438

$$

NDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:06 PM CDT, 2 hours 10 minutes earlier. Its key messages:

  • Ongoing storms continue through this evening, with primary hazards being severe winds and localized hail.
  • Degraded air quality due to Canadian wildfire smoke through tomorrow.
  • Warming trend continues, with highs in the lower 90s Monday afternoon.
Area forecast discussion, Jun 2, 3:06 PM CDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
306 PM CDT Mon Jun 2 2025

.KEY MESSAGES...

- Ongoing storms continue through this evening, with primary
  hazards being severe winds and localized hail.

- Degraded air quality due to Canadian wildfire smoke through
  tomorrow.

- Warming trend continues, with highs in the lower 90s Monday
  afternoon.

&&

.DISCUSSION...
Issued at 300 PM CDT Mon Jun 2 2025

True-color satellite shows today's weather story quite well,
with pockets of dense smoke out ahead of convection east of the
MN/Dakotas border region this afternoon. Across the region, we
have widespread temperatures in the 80s and even some low to mid
90s out west (Madison, MN peaked at 95 already!) combined with
dewpoints in the upper 50s. Despite the dry boundary layer, mid-
level lapse rates around 7 C/km and a tongue of MUCAPE values
approaching 2000+ J/kg are expected to be enough to support a
few instances of severe hail and wind across western and central
MN this afternoon. Not to mention, winds are already quite
gusty out ahead of the front, the inverted-V soundings on top of
that would suggest any better organized storms will certainly
be capable of producing damaging wind gusts.

As of 230PM, an ongoing broken line of cells is moving quickly
through west-central MN. Reports of downed trees and multiple
measured gusts above 58 mph support the idea that our main
threat today will be damaging wind gusts. A Severe Thunderstorm
Watch is in effect until 7pm, primarily for this specific
segment as it moves east. Confidence is low with long it will be
able to hold on given the limited instability to the east, but
the ongoing convection could be enough to modify the near-storm
environment and persist through the entirety of the Watch area.

As far as timing goes, the line of storms will approach eastern
MN (including the Twin Cities metro) this evening around 6-7pm.
We expect the storms to weaken the further east they travel
based on the less favorable storm environment that they'll be
moving into. At the same time, development on the southern
portion of the line will likely occur through the afternoon.
Primary threats will continue to be damaging winds and large
hail for any of this future development. The most favorable
environment continues to be highlighted well by the convective
outlook by SPC, with those within the Slight risk (level 2 of 5)
in the best region for the aforementioned future development.

By later this evening, hi-res models show the front stalling out
in a southwest to northeast orientation with training showers
and general thunderstorms leading to a localized flooding risk.
The WPC's ERO highlights this with the marginal risk area
through tomorrow. Any severe potential should be well south and
east, by the rain will continue through early tomorrow
afternoon. Skies should clear quickly after the rain exits east,
but the downward mixing behind the front is expected to return
our smoky/hazy conditions.

Wednesday through this Weekend... The upper level pattern
becomes a bit more muted to end the week, with mainly
northwest or zonal flow over the Northern Plains. The latest NBM
shows on and off shower chances through Friday, which is a
result of some models producing one or more weak shortwaves. The
best signal looks to be towards the end of the weekend into
early next week when a more potent mid level low tracks across
the US/Canada border. Outside of those chances for precipitation,
the weather looks to remain relatively quiet with highs near
the upper 70s each day and winds generally at or below 10 mph.

&&

.AVIATION /18Z TAFS THROUGH 18Z TUESDAY/...
Issued at 1225 PM CDT Mon Jun 2 2025

Winds start S/SW but will shift to the NW behind the cold
front.Showers and thunderstorms will develop along a cold front
across western MN this afternoon and trek east this evening.
MVFR cigs are possible behind the front tonight. I've kept
PROB30s at locations with lower confidence of -TSRA. Showers
will continue into Tuesday with the exception of AXN/STC where
they'll dry out tonight. Added mention of FU for surface
wildfire smoke tonight into Tuesday for most sites. Confidence
is high that we'll see surface smoke arrive behind the
front/showers. There is some uncertainty on how low vsbys will
get. Upstream sites across NW MN suggest MVFR is likely, IFR is
possible. For now I've kept them on the higher end until we get
a better handle on how widespread the vsby impacts will be.
Showers taper off by end of TAF period for MN sites.

KMSP... Showers are likely after 01Z this evening, with a low
risk of some TS from 01-03Z. I have maintained a prob30 for -TSRA
for that period. I've added Smoke/FU Tuesday afternoon but we
may need to push the timing earlier due to uncertainties with
-SHRA timing Tuesday morning.

/OUTLOOK FOR KMSP/
WED...VFR. Wind N to NE 5-10kts.
THU...VFR. Wind NE 5-10kts.
FRI...VFR. Wind NE 5-10kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.

&&

DISCUSSION...BED
AVIATION...BPH
Hazardous weather outlook, Jun 2, 3:33 PM CDT, 1 hour 43 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
333 PM CDT Mon Jun 2 2025

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
032045-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
333 PM CDT Mon Jun 2 2025

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Ongoing thunderstorms this afternoon and tonight. A few strong to
severe storms are possible across western Minnesota this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Areas of wildfire smoke will continue to degrade air quality. An
Air Quality Alert is in effect through Tuesday afternoon in
western Wisconsin and through Wednesday morning in Minnesota.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed.

In the hours before

Special weather statement, Jun 2, 3:32 PM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
332 PM CDT Mon Jun 2 2025

MNZ042-043-048>050-022115-
Todd MN-Stearns MN-Pope MN-Benton MN-Morrison MN-
332 PM CDT Mon Jun 2 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN POPE...
NORTHWESTERN BENTON...SOUTHWESTERN MORRISON...SOUTHEASTERN TODD AND
STEARNS COUNTIES UNTIL 415 PM CDT...

At 332 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Melrose, or 29 miles north of Willmar, moving
northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Sartell, St. Anthony, St. Joseph, Melrose, Collegeville, Albany,
  Richmond, Avon, Royalton, Brooten, Belgrade, Holdingford,
  Freeport, Upsala, Bowlus, Rice, Farming, New Munich, Greenwald and
  Elrosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4541 9526 4574 9488 4595 9444 4567 9413
      4541 9461
TIME...MOT...LOC 2032Z 237DEG 39KT 4552 9481

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

BPH
Local storm report, Jun 2, 3:36 PM CDT, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
336 PM CDT Mon Jun 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     Tstm Wnd Dmg     1 W Villard             45.71N 95.28W
06/02/2025                   Pope               MN   Law Enforcement

            Several trees down, including one on a
            trailer. Time estimated based on radar.

0230 PM     Tstm Wnd Dmg     3 NNW Forada            45.83N 95.39W
06/02/2025                   Douglas            MN   Emergency Mngr

            Several trees down, including one on a farm
            building. Time estimated based on radar.

&&
Special weather statement, Jun 2, 3:45 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
345 PM CDT Mon Jun 2 2025

MNZ049-055>058-022115-
Kandiyohi MN-Chippewa MN-Meeker MN-Swift MN-Stearns MN-
345 PM CDT Mon Jun 2 2025

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT KANDIYOHI...
NORTHWESTERN MEEKER...CHIPPEWA...SOUTHEASTERN SWIFT AND SOUTHWESTERN
STEARNS COUNTIES UNTIL 415 PM CDT...

At 345 PM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from 7 miles west of Paynesville to 9 miles
north of Montevideo, or extending from 20 miles northeast of Willmar
to 9 miles north of Montevideo, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Willmar, Montevideo, Litchfield, Cold Spring, Benson, Paynesville,
  Richmond, Clara City, New London, Spicer, Atwater, Raymond,
  Kerkhoven, Grove City, Prinsburg, Maynard, Murdock, Green Lake,
  Forest City and Manannah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4495 9579 4530 9574 4549 9447 4502 9443
      4489 9565 4490 9567 4491 9568 4490 9569
      4491 9572 4492 9572 4494 9574 4495 9576
      4494 9576 4495 9577 4494 9577
TIME...MOT...LOC 2045Z 248DEG 26KT 4539 9486 4510 9540 4508 9566

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

NDC
Special weather statement, Jun 2, 4:15 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
415 PM CDT Mon Jun 2 2025

MNZ057-058-065-066-022145-
Kandiyohi MN-McLeod MN-Meeker MN-Renville MN-
415 PM CDT Mon Jun 2 2025

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT WESTERN MEEKER...WEST
CENTRAL MCLEOD...KANDIYOHI AND NORTHEASTERN RENVILLE COUNTIES UNTIL
445 PM CDT...

At 415 PM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from 9 miles northwest of Willmar to over
Bird Island, or extending from 9 miles northwest of Willmar to 18
miles northeast of Redwood Falls, moving east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Willmar, Olivia, New London, Spicer, Hector, Atwater, Bird Island,
  Buffalo Lake, Grove City, Cosmos, Green Lake, Pennock, Kandiyohi,
  Lakeside, Norway Lake, Lake Lillian, Blomkest, Thorpe, Svea and
  Regal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4489 9508 4497 9510 4526 9525 4533 9526
      4541 9495 4541 9476 4533 9476 4533 9469
      4510 9456 4474 9444 4467 9501
TIME...MOT...LOC 2115Z 250DEG 36KT 4525 9512 4500 9497 4473 9486

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 TO 55 MPH

NDC
Special weather statement, Jun 2, 4:41 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
441 PM CDT Mon Jun 2 2025

MNZ057-065-022200-
Kandiyohi MN-Renville MN-
441 PM CDT Mon Jun 2 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN KANDIYOHI AND
NORTHWESTERN RENVILLE COUNTIES UNTIL 5 PM CDT...

At 441 PM CDT, Doppler radar was tracking a strong thunderstorm near
Renville, or 20 miles northwest of Redwood Falls, moving northeast
at 40 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Olivia, Renville, Sacred Heart, Prinsburg and Danube.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4485 9540 4489 9532 4489 9525 4493 9525
      4499 9513 4481 9497 4470 9527
TIME...MOT...LOC 2141Z 238DEG 35KT 4480 9528

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

NDC
Local storm report, Jun 2, 5:13 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
513 PM CDT Mon Jun 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     Hail             1 ENE Olivia            44.78N 94.98W
06/02/2025  M1.25 Inch       Renville           MN   Trained Spotter

&&

MED

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 1:27 PM CDTSpecial Weather StatementMPXStevens33 min
Jun 2, 1:43 PM CDTSpecial Weather StatementMPXSwift32 min
Jun 2, 1:49 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stevens41 min
Jun 2, 2:18 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stearns, Todd27 min
Jun 2, 2:22 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Swift38 min
Jun 2, 2:23 PM CDTSpecial Weather StatementMPXDouglas37 min
Jun 2, 2:46 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stearns, Todd44 min
Jun 2, 2:48 PM CDTSpecial Weather StatementMPXTodd57 min
Jun 2, 3:02 PM CDTSpecial Weather StatementMPXChippewa, Swift43 min
Jun 2, 3:32 PM CDTSpecial Weather StatementMPXStearns43 min
Jun 2, 3:45 PM CDTSpecial Weather StatementMPXChippewa, Kandiyohi, Meeker, Swift30 min
Jun 2, 4:15 PM CDTSpecial Weather StatementMPXKandiyohi, Renville30 min
Jun 2, 4:41 PM CDTSpecial Weather StatementMPXRenville19 min
Jun 2, 4:46 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Renville29 min
Jun 2, 5:10 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXKandiyohi, Meeker, Renville50 min
Jun 2, 5:24 PM CDTSpecial Weather StatementMPXBrown36 min
Jun 2, 5:31 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXRedwood, Renville, Sibley44 min
Jun 2, 5:52 PM CDTSpecial Weather StatementMPXHennepin23 min
Jun 2, 5:56 PM CDTSpecial Weather StatementMPXMcLeod19 min
Jun 2, 6:14 PM CDTSevere Thunderstorm WarningMPXBrown, Nicollet, Renville, Sibley46 min
Jun 2, 6:16 PM CDTSpecial Weather StatementMPXSibley29 min
Jun 2, 6:18 PM CDTSpecial Weather StatementMPXRamsey, Scott27 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.